5 doctors weighed in:

What are the main effects of a tylenol (acetaminophen) pm overdose?

5 doctors weighed in
Dr. Francine Yep
Family Medicine
2 doctors agree

In brief: Liver damage

If you take more than 8 pills of tylenol pm [or a total of 4, 000 milligrams of any acetaminophen], you can damage your liver seriously.
Overdose of antihistamine can cause confusion, drowsiness, seizures, high blood pressure, fast pulse, high temperature, trouble peeing, even seizures. Call your doc or poison control [1-800-222-1222] immediately.

In brief: Liver damage

If you take more than 8 pills of tylenol pm [or a total of 4, 000 milligrams of any acetaminophen], you can damage your liver seriously.
Overdose of antihistamine can cause confusion, drowsiness, seizures, high blood pressure, fast pulse, high temperature, trouble peeing, even seizures. Call your doc or poison control [1-800-222-1222] immediately.
Dr. Francine Yep
Dr. Francine Yep
Thank
Dr. Brian Le
Pain Management
1 doctor agrees

In brief: Tylenol (acetaminophen) overdose

Symptoms of tylenol (acetaminophen) overdose may not occur until 12 or more hours after the tylenol (acetaminophen) was swallowed.
Some of its symptoms are abdominal pain, appetite loss, diarrhea, irritability, nausea, vomiting, jaundice, coma, convulsions ....

In brief: Tylenol (acetaminophen) overdose

Symptoms of tylenol (acetaminophen) overdose may not occur until 12 or more hours after the tylenol (acetaminophen) was swallowed.
Some of its symptoms are abdominal pain, appetite loss, diarrhea, irritability, nausea, vomiting, jaundice, coma, convulsions ....
Dr. Brian Le
Dr. Brian Le
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors